# SDR SWAA2021100819991

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT R/H INTERCOSTAL UNDER ZEE CHANNEL BETWEEN STA 747 STA 767 LOWER SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AND REPLACED THE INTERCOSTAL UNDER ZEE CHANNEL IAW SRM 51-40-02.
